Journal of Astrophysics and Astronomy

, Volume 4, Issue 4, pp 295–300

A Bianchi type I tilted universe

  • G. Mukherjee


The Bianchi type I cosmological models have been extensively studied in the past especially as examples of the homogeneous shearing universe. This paper presents a tilted universe solution admitting this group of motion where the velocity field is shear-free but there is an energy flux term.

Key words

cosmology, Bianchi models universe, homogeneous and tilted universe, shear-free velocity field 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Barrow, J. D., Turner, M. S. 1981,Nature,292, 35.CrossRefADSGoogle Scholar
  2. Dunn, K. A., Tupper, B. O. J. 1980,Astrophys. J.,235, 307.CrossRefADSMathSciNetGoogle Scholar
  3. Ellis, G. F. R. 1971, inProc. International School of Physics “Enrico Fermi”, Course 47:General Relativity and Cosmology, Ed. R. K. Sachs, Academic Press, New York, p. 104.Google Scholar
  4. Guth, A. H., 1981,Phys. Rev.,D23,347ADSGoogle Scholar
  5. Heckmann, O., Schuking, E. 1962,Gravitation, Wiley, New York.Google Scholar
  6. Jacobs, K. C, 1968,Astrophys. J.,153, 661.CrossRefADSGoogle Scholar
  7. Jacobs, K. C. 1969,Astrophys. J.,155, 379.CrossRefADSGoogle Scholar
  8. King, A. R., Ellis, G. F. R. 1973,Commun. Math. Phys.,31, 209.CrossRefADSMathSciNetGoogle Scholar
  9. Kompaneets, A. S, Chernov, A. S. 1969,Soviet Phys. JETP,20, 1303.MathSciNetGoogle Scholar
  10. Lorenz, D. 1981,Phys. Lett.,83A, 155.ADSMathSciNetGoogle Scholar
  11. Lorenz, D. 1982,Phys. Lett.,87A, 486.MathSciNetGoogle Scholar
  12. Raychaudhuri, A. K. 1958,Proc. Phys. Soc. London,72,263.MATHCrossRefGoogle Scholar
  13. Raychaudhuri, A. K. 1979,Theoretical Cosmology, Clarendon Press, Oxford.MATHGoogle Scholar
  14. Robinson, B.R. 1961,Proc. Nat. Acad. Sci. USA,47, 1852.MATHCrossRefADSGoogle Scholar
  15. Saunders, P. T. 1969,Mon. Not. R. astr. Soc,142 213.ADSGoogle Scholar
  16. Thorne, K. S. 1967,Astrophys. J.,148, 51.CrossRefADSGoogle Scholar

Copyright information

© Indian Academy of Sciences 1983

Authors and Affiliations

  • G. Mukherjee
    • 1
  1. 1.Physics DepartmentPresidency CollegeCalcutta

Personalised recommendations